Getting Pregnant <
Trying to conceive
24/01/2013 at 22:11
i was on microgynon for 2 years i came off it on 7th dec 2012 we have been TTC since then an i hav a bleed on the 13th dec for 4 or 5 days... and my cycle is normally every 31 days but i didnt hav AF untill 22nd jan... since coming off the pill, i have had headaches nearly everyday an feeling sick,also my brests killed for a week before AF, angry an wanna kill ppl lol , snapping for no reason and crying for the most stupidest reasons ever, sometimes there is no reason.. i hope i dont feel like this for much longer coz this is ment to b the happiest time of mine an my parteners lives an all i do is snap at him an cry ... damn you microgynon30!! ...i had a TWW an still negative then AF happend the day iwas gonna do another test... im wondering if my periods will b bk to normal now as this is my first proper period since coming off the pill.. coz they say ur first bleed after stopping taking the pill isnt a real period... i am hoping now tha my next TWW will bring me a BFP.. jus gotta keep doing what we do best ladies lol i knw its only been a month bu i cant help bu wan it to happen as soon as possilbe lol i try not to think bout it bu its all i can think bout... if anyone has advice for me to help wiv getting a BFP would much apprishiate it xx so im hoping that next month will b my month for the BFP... heeellppp!!??
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.